# SDR SIMA20150204006

- Difficulty date: February 4, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 28,150 hours, 23,711 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 1452395801
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER HORIZONTAL BEAM IS CRACKED AT FWD INBD FLANGE.  INSTALLED NEW SERVICE DOOR INNER LOWER HORIZONTAL BEAM IAW SRM 51-40-02.
